Asymptotics of high-frequency natural vibrations in a problem with a perturbed density

N O Babich

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)97
Number of pages1
JournalMatematichni Metodi ta Fiziko-mekhanichni Polya
Volume45
Issue number1
Publication statusPublished - 2002

Cite this

Asymptotics of high-frequency natural vibrations in a problem with a perturbed density. / Babich, N O.

In: Matematichni Metodi ta Fiziko-mekhanichni Polya, Vol. 45, No. 1, 2002, p. 97.

Research output: Contribution to journalArticle

@article{bab875be30ff40c4bf8bca84c194c402,
title = "Asymptotics of high-frequency natural vibrations in a problem with a perturbed density",
author = "Babich, {N O}",
year = "2002",
language = "English",
volume = "45",
pages = "97",
journal = "Matematichni Metodi ta Fiziko-mekhanichni Polya",
issn = "0130-9420",
number = "1",

}

TY - JOUR

T1 - Asymptotics of high-frequency natural vibrations in a problem with a perturbed density

AU - Babich, N O

PY - 2002

Y1 - 2002

M3 - Article

VL - 45

SP - 97

JO - Matematichni Metodi ta Fiziko-mekhanichni Polya

JF - Matematichni Metodi ta Fiziko-mekhanichni Polya

SN - 0130-9420

IS - 1

ER -